# SDR AALA201701169004

- Difficulty date: January 15, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 59,854 hours, 22,394 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. MISSING EMERGENCY LIGHT COVER AT 1R DOOR. MAINTENANCE REPLACED LIGHT COVER AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
